# SDR AALA202112078935

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737*
- Aircraft serial: 33214
- Aircraft time: 33,921 hours, 13,937 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shim
- Condition: Gouged
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR LIGHT ON DURING PUSH BACK WITH DOOR CLOSED AND LOCKED. TROUBLESHOOT PER FIM 52-10-00-810-801. FOUND FORWARD ENTRY DOOR TARGET GOUGED, REPLACED TARGET SHIM - DOOR INDICATION OPERATIONS NORMAL PER AMM 52-71-00.
